# SDR MWEA020060

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591015777
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN HAS LIGHT CORROSION BETWEEN BEAMS NR 1 THROUGH NR 2 (FWD LEFT BOTTOM).  MAINTENANCE FOUND CRACK IN LIP OF PAN.  FABRICATED AND INSTALLED ANGLE REPAIR.
